# SDR DALA2016081706066

- Difficulty date: August 8, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 41,216 hours, 26,112 cycles
- Engine: Iae V2525D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, NR 1 EGT GAUGE BEGAN FLASHING AND INDICATED 699.  EPR GAUGES DID NOT MATCH.  LANDING WAS NORMAL.  AFTER SHUTDOWN, EGT=708 WITH LT ENG SYS FAIL MESSAGE.  POST FLIGHT INSPECTION, NR 1 ENGINE HAS SMOKE RISING FROM COWL.  MAINTENANCE OPENED COWLS AND THRUST REVERSER. COMPLETED BSI OF NR 1 ENGINE HT SECTION.  NO RESTRICTIVE DAMAGE FOUND.  INSPECTED VSV ACTUATORS AND VANES.  NO FAULT NOTED.  NR 1 ENGINE REMOVED AND REPLACED.
